The identifiability of the mixed proportional hazards competing risks model

Berg, Gerard J. van den ; Abbring, Jaap H.

Document Type: Article
Year of publication: 2003
The title of a journal, publication series: Journal of the Royal Statistical Society. Series B, Statistical Methodolgy
Volume: 65
Issue number: 3
Page range: 701-710
Place of publication: London
Publishing house: Royal Statist. Soc.
ISSN: 1369-7412 , 1467-9868
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item